# SDR DALA2014102305748

- Difficulty date: October 22, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,253 hours, 46,102 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON FWD AND AFT HINGE SECTION OF MID CARGO DOOR BARRIER,  HINGE REMOVED IAW SRM 51-30-2, AND A NEW SECTION OF HINGE DRILLED IAW SRM 51-10-4.
